# SDR USAA2012111200005

- Difficulty date: October 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 114T1342105
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON STRAKLET SHEAR CLIP AT LEFT WING LES155, RIB 1.  REPLACED STRAKLET SHEAR CLIP AT LEFT WING LES155, RIB 1 IAW EA 130992.
